MathSciNet Relay Station
MathSciNet bibliographic data
MR2553879 (2011c:22026) 22E50 (14L24 20G05 22E45)
Aizenbud, Avraham; Gourevitch, Dmitry Generalized Harish-Chandra descent, Gelfand pairs, and an Archimedean analog of Jacquet-Rallis's theorem. With an appendix by the authors and Eitan Sayag. Duke Math. J. 149 (2009), no. 3, 509–567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement